Advertisement

Mathematische Annalen

, Volume 192, Issue 3, pp 203–215 | Cite as

Dimensions of sheaf cohomology groups under holomorphic deformation

  • Yum-Tong Siu
Article

Keywords

Cohomology Group Sheaf Cohomology Holomorphic Deformation Sheaf Cohomology Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen. I.H.E.S. No.5 (1960). Berichtigung. I.H.E.S. No.16, 35–36 (1963).Google Scholar
  2. 2.
    Riemenschneider, O.: Über die Anwendung algebraischer Methoden in der Deformationstheorie komplexer Räume. Math. Ann.187, 40–55 (1970).Google Scholar
  3. 3.
    Siu, Y.-T.: A pseudoconcave generalization of Grauert's direct image theorem: I, II. Ann. Scuola Norm. Sup. Pisa24, 278–330; 439–489 (1970).Google Scholar
  4. 4.
    —— The 1-convex generalization of Grauert's direct image theorem. Math. Ann.190, 203–214 (1971).Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • Yum-Tong Siu
    • 1
  1. 1.Department of MathematicsYale UniversityNew HavenUSA

Personalised recommendations